| Catalog Number |
669H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2019 and suture was used.During the procedure, the suture came off the swage.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).A manufacturing record review was performed for the finished device batch mph839-669h and no non-conformances were identified.
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 7/2/2019.Additional evaluation summary: the actual sample was returned for evaluation.During the visual inspection of sample, an incorrect swage was noted, since the marks of the swage area were misformed (only a stake instead of double stake) and consequently, a needle pull off defect caused.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the sample condition, the assignable cause of the suture needle pull off is an incorrect swage.